# SDR A6WA201140280

- Difficulty date: April 6, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 45.00 AT FS 511 ON LOWER CENTER PLANK HAS CHAFING BLENDED W/S LBL 45.00 AT FS 511.  FOUND TO BE WITHIN LIMITS IAW REO 601R-57-21-880, REV B COMPLIED WITH REO 601R-57-21-880, REV B, SHEETS 1-5.
